# SDR ASOA20130326100

- Difficulty date: March 27, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 34,688 hours, 26,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CARGO THRESHOLD TRIANGULAR PLATE AT FRAME 65 CORRODED. (LOCAL LEVEL 2) AROUND NUTPLATES.  MX PERFORMED REPAIR ONCARGO COMP THRESHOLD TRIANGULAR PLATE AT FRAME 65 IAW EC5320-01479, REV A.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
